# SDR U2RA201408110001

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 65,923 hours, 22,808 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20850
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN & AFT GALLEY FLOOR PATH LIGHTING INOPERATIVE.  BATTERY PACKS INOPERATIVE.  R & R BATTERY PACKS IAW AMM 33-51-07.
